# SDR MWEA97689

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN RT ELEVATOR CONTROL TAB AT TOP TRAILING EDGE.  MAINTENANCE REPAIRED IAW SRM 55-20-1 -27 AND IAW DMM 27-30-3.
